# SDR CALA2025123012511

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 71,828 hours, 31,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 4510835
- Part serial: 2267
- Condition: Faulted
- Location: Apu Igv
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH ODOR IN CABIN. APPLIED MEL4910B LAST LEG REPORT CHECK OIL COOLER ASSY & IGV ACTUATOR WHEN RUNNING APU AND BOTH PACKS, APU BLEED 10 PSI, AND WHEN BOOSTED 14 PSI. IAW TSM 49-00-00-810-896-A,  APU OIL LEVEL OK, CHECKED COOLER FOR BLOCKAGE IAW TSM 49-00-00-810-943-A.  CHECKED LINKAGE OF IGV ACTUATOR AND REPLACED REMOVED AND REPLACED IGV ACTUATOR IAW AMM 49-23-51-000/400-003-A. OPS CHECKED GOOD.
